Couldn't find what you looking for?

TRY OUR SEARCH!

I just had two cortisone shots in both my knees about 24 hours ago . One of my knees has had a pain flare since until now . I also have a migraine headache immediately after till now and I sure hope is not here much longer. I looked it up and both are side affects.
Reply

Loading...

Thank you for this post...had knee injection today,followed by a headache..relieved !
Reply

Loading...

I had s cortisone knee injection yesterday and have had the most horrible headache all night too. Also nauseous. Is this the cause?
Reply

Loading...

Just had a shot in my knee today & have a horrid headache & sweating from head to toe. The sweating has improved but not the headache. Tylenol not helping & can't take anti-inflamatories.
Reply

Loading...

User avatar
New Member
2 posts
I got my first cortisone shot ever in my knee mid December 2018 and a headache started right away. I hardly ever get headaches....so...one month straight having a headache every day....that will be be my first and last shot ever!!
Reply

Loading...

User avatar
New Member
2 posts
How long do you think this will continue?......
Reply

Loading...

24 HOURS Ago i got one in each kmee.the 1st one was fine 2nd one i felt pain all way up myshoulder felt dizy and still have a horriif migrane.i hope it goes away because nothing works for head ack.id rather my knee hurt then head. keep osted on what happens
Reply

Loading...